Properties of two variables Toeplitz type operators
Autor: | Elżbieta Król-Klimkowska, Marek Ptak |
---|---|
Jazyk: | German<br />English<br />French |
Rok vydání: | 2016 |
Předmět: | |
Zdroj: | Annales Universitatis Paedagogicae Cracoviensis: Studia Mathematica, Vol 15, Pp 97-106 (2016) |
Druh dokumentu: | article |
ISSN: | 2081-545X 2300-133X |
DOI: | 10.1515/aupcsm-2016-0008 |
Popis: | The investigation of properties of generalized Toeplitz operators with respect to the pairs of doubly commuting contractions (the abstract analogue of classical two variable Toeplitz operators) is proceeded. We especially concentrate on the condition of existence such a non-zero operator. There are also presented conditions of analyticity of such an operator. |
Databáze: | Directory of Open Access Journals |
Externí odkaz: |